Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
970 Posts
Discussion Starter · #1 ·
Hello Ladies,

Wonder if you can help me. My DS has an ear infection and it taking penicillin three times a days for the last 3 or 4 days now. The last couple of days he has had what I can only describe as explosive nappies. He has his two bottom teeth coming through too, so my question is  - is it the teething or the anti-biotic that is causing the bad belly, or  could it be a tummy bug? My DD hasn't got it thankfully, although she is teething too ( I can see her teeth but they haven't come through yet).

Thank you,

Liz
x

 

·
Registered
Joined
·
4,191 Posts
Hiya

It could be a tummy bug or it could be the antibiotics (renowned for causing diarrhea)

It could also be due to his teething.

Poor little man.

How is he today??

Jxx
 

·
Registered
Joined
·
970 Posts
Discussion Starter · #3 ·
Hi Jeanette,

William is much better thank you. He finished his course of antibiotics at the weekend, and he has been in high spirits for a few days now - which is lovely to see. He tummy is better too, so it seems that it was the Penicillin that caused it.

Liz
x
 
1 - 3 of 3 Posts
Top